Hello and welcome. One mg a day is a very, very fast taper. It is best to let your body adjust to each drop and then drop again. It could take a few days before you even feel the difference when you drop down.
How many mgs are you at now?
How are you feeling?
Be sure to eat lean proteins, veggies and fruit.
Stay away fom sugars and processed foods.
Stay well hydrated. Lots of water.
Drinking protein shakes is a good thing.
Take vitamins, magnesium, b complex. Multi.
You can drink emergen c.
Exercise, walk, swim.
Keep the faith.
I, too am tapering off done. Only got to 75 mg, but my memory is shot and im so tired of going so often to the clinic.
I go down 5mg a week and am fine so far..im down to 45mg. I hear u begin to feel it at 20, so may go down to 5mg a week. Post how u r feeling. I like having someone else going thru it with me
I had to use short acting opiates to get off methadone, but that's just me maybe. The muscle pain from methadone withdrawl was too much for me.
Hi and welcome to the forum....well im a recovering methadone addict and getting off this drug will change your life I agree you need to do a slow taper 1mg a day is way to fast this is a race one by the toruts not the hare....we have several members like myself who have kicked this drug your not alone in this just take your time and the withdrawal can be managed please feel free to ask questions we can walk you threw the whole process